Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Alternating sequences and induced operators
HTML articles powered by AMS MathViewer

by M. A. Akcoglu and R. E. Bradley PDF
Trans. Amer. Math. Soc. 325 (1991), 765-791 Request permission

Abstract:

We show that when a positive ${L_p}$ contraction is equipped with a norming function having full support, then it is related in a natural way to an operator on any other ${L_p}$ space, $1 < p < \infty$. This construction is used to generalize a theorem of Rota concerning the convergence of alternating sequences.
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 765-791
  • MSC: Primary 47A35; Secondary 47B38, 47B60, 47B65
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1022865-4
  • MathSciNet review: 1022865